American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bao Qin Li. Entire solutions of certain partial differential equations and factorization of partial derivatives. Trans. Amer. Math. Soc. 357 (2005) 3169-3177. MR 2135740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] José Bonet, Antonio Galbis and Siegfried Momm. Nonradial Hörmander algebras of several variables and convolution operators. Trans. Amer. Math. Soc. 353 (2001) 2275-2291. MR 1814070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Reinhold Meise and B. Alan Taylor. Splitting of closed ideals in $({\rm DFN})$-algebras of entire functions and the property $({\rm DN})$ . Trans. Amer. Math. Soc. 302 (1987) 341-370. MR 887514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raymond A. Ryan. Holomorphic mappings on $l\sb 1$ . Trans. Amer. Math. Soc. 302 (1987) 797-811. MR 891648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J.-F. Colombeau, R. Gay and B. Perrot. Division by holomorphic functions and convolution equations in infinite dimension . Trans. Amer. Math. Soc. 264 (1981) 381-391. MR 603769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J.-F. Colombeau and B. Perrot. Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types . Trans. Amer. Math. Soc. 258 (1980) 191-198. MR 554328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sidney L. Hantler. Estimates for the $\bar \partial $-Neumann operator in weighted Hilbert spaces . Trans. Amer. Math. Soc. 217 (1976) 395-406. MR 0393535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dennis M. Schneider. Sufficient sets for some spaces of entire functions . Trans. Amer. Math. Soc. 197 (1974) 161-180. MR 0357835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. K. Kamthan and Manjul Gupta. Expansion of entire functions of several complex variables having finite growth . Trans. Amer. Math. Soc. 192 (1974) 371-382. MR 0357833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard A. Kramer. Zeros of entire functions in several complex variables . Trans. Amer. Math. Soc. 172 (1972) 143-160. MR 0311932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. K. Kamthan. A note on the geometric means of entire functions of several complex variables . Trans. Amer. Math. Soc. 169 (1972) 503-508. MR 0508027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1